Jump to content

littlelake

Member Since 03 Mar 2005
Offline Last Active Apr 18 2014 05:10 PM

Posts I've Made

In Topic: A Spiro Side Effect I Wanted To Ask About.

18 April 2014 - 05:13 PM

Ive been on spiro for almost two years. I've noticed that I get have a dry throat/mouth but usually only notice it at night . I only take Spiro so I don't know what else could be causing it but now I'm starting to wonder.

 

It's most definitely a side effect, and I get it bad at night too. Normally I'd just deal with these things, but I'm a musician and its really affecting my singing voice. :(:(:(


In Topic: A Spiro Side Effect I Wanted To Ask About.

13 April 2014 - 06:08 PM

Well it hasn't caused me to get wrinkles, not anything like that, and as long as I use a moisturizer, I'm pretty much okay, I've just never had to deal with dry dull skin before, you know, with acne is usually the opposite. lol.

 

I just got back from the pharmacy, and they told me, its entirely possible that I'd have a side effect from a particuarly generic verus another, she said the only way to know for sure is to go back to the peach pill, which they don't have. ya think? lol.

 

sigh. always something!


In Topic: I Just Want To Look Normal

05 November 2013 - 11:00 AM

Everything you said, is exactly how I feel. It's probably how a lot of people feel. I try to smile, and I try my very best to ignore it, but then I go bed, and wash my face, and have to be reminded again, and again, this nagging battle I have within myself.

 

And what hurts me, is people who don't have it, will NEVER understand. I try and open up to people about it, people in my family, they say it just doesn't really look bad. That is no big deal. They have no idea how much it hurts emotionally. I wish I could be strong enough to not let it hold me back, but it does, because it cuts down my very inner being. I say that all the time, "why can I just be normal?" I talked to one of my very dearest friends about it, opened up to her, and she kinda laughed at me, like what are you talking about? Sometimes its not so much the spots, but the turmoil inside that people don't GET to see.

 

I've given up on my makeup for the most part, it used to be something I enjoyed, now it just feels like a mask, and I think its makes me look ever worse, cakey mess. So why bother. Why bother with any of it.

 

I'm sure you know this, but you're not alone. Even if it feels like it.

 

LL.

 

PS I've had acne since I was 12. Now I'm 30. LOL. What a joke.


In Topic: Is Spironolactone Dangerous?

11 September 2013 - 10:42 AM

Also curious about this, as I started spiro last week. I got a straight 100mg, and was wondering if I should split it up. :/ if that affects the meds.


In Topic: I Have Hormonal Acne, Need Advice About Spiro. (Also About Pcos)

07 July 2013 - 11:12 AM

So, going to call up the docs tomorrow, what exactly should I ask?